My body is getting hotter after taking artesunate and mtivitamen tablet, the pain subsides, but later in the evening my body starts getting hotter, I have taken almost four artesunate, yet the body pain and headache refuse to go, pls sir is it malaria or what.
Unfortunately the symptoms of malaria are quite general, and just having a fever could be a sign of malaria but also of many other diseases. You should go to a doctor or clinic to have a blood test—there, they will take some of your blood and look at it under the microscope to determine whether you have malaria parasites in your blood. If you do, they will give you appropriate treatment—it is actually not recommended to take artesunate by itself, and rather it should be taken together with a secondary anti-malarial drug, in a combination known as an artemisinin-based combination therapy (ACT).
Common forms of ACTs available in Africa include artemether-lumefantrine (sold as Alu, Lonart or Coartem) and dihydroartemisinin-piperaquine (sold as Artekin or Duo-Cotecxin). Artesunate comes in combination with amodiaquine, and is often abbreviated as ASAQ.
If you do not get properly diagnosed in a medical facility, you risk treating yourself with unnecessary drugs if in fact you actually have another infection, or you might find you are giving yourself the wrong type of treatment for your malaria infection.
Leave a Reply
You must be logged in to post a comment.